Autori: Srivastava HM
Naslov | Summation of a family of finite secant sums (Article) |
Autori | Cvijovic Djurdje Srivastava HM |
Info | APPLIED MATHEMATICS AND COMPUTATION, (2007), vol. 190 br. 1 , Suppl. , str. 590 -598 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | Closed-form summation of the Dowker and related sums (Article) |
Autori | Cvijovic Djurdje Srivastava HM |
Info | JOURNAL OF MATHEMATICAL PHYSICS, (2007), vol. 48 br. 4, str. - |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | Incomplete generalized Jacobsthal and Jacobsthal-Lucas numbers (Article) |
Autori | Djordjevic Gospava B Srivastava HM |
Info | MATHEMATICAL AND COMPUTER MODELLING, (2005), vol. 42 br. 9-10, str. 1049-1056 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | Some polynomials associated with Williams' limit formula for zeta(2n) (Article) |
Autori | Cvijovic Djurdje Klinowski J Srivastava HM |
Info | MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, (2003), vol. 135 br. , str. 199-209 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
Naslov | Some finite summation formulas involving multivariable hypergeometric polynomials (Article) |
Autori | Djordjevic Lazar N Milosevic Dragan M Milovanovic Gradimir V Srivastava HM |
Info | INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, (2003), vol. 14 br. 4, str. 349-361 |
Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |